# SDR 9802929852

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Battery Pack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND OVERHEAD EMERGENCY EXIT LIGHTS INOPERATIVE AT SEAT ROWS 5-9.  MAINTENANCE REPLACED BATTERIES IN EMERGENCY EXIT LIGHT PACK.  OPERATIONAL CHECK OK.
